Journal of Emergencies, Trauma, and Shock
Home About us Editors Ahead of Print Current Issue Archives Search Instructions Subscribe Advertise Login 
Users online:2411   Print this pageEmail this pageSmall font sizeDefault font sizeIncrease font size   

    Article Cited by others

LETTER TO EDITOR

Valproate-induced hyperammonemic encephalopathy: A reminder of rare complication of valproate

Gurjar Mohan, Singhal Sanjay, Baronia A K, Azim Afzal, Poddar Banani

Year : 2011| Volume: 4| Issue : 2 | Page no: 321-322

   This article has been cited by
 
1 Seizures after Spontaneous Intracerebral Hemorrhage
Kwang-Moo Woo,Seung-Yeob Yang,Keun-Tae Cho
Journal of Korean Neurosurgical Society. 2012; 52(4): 312
[Pubmed]  [Google Scholar] [DOI]
2 A case of valproate-induced encephalopathy
Hong, L. and Schutz, J. and Nance, M.
Australian and New Zealand Journal of Psychiatry. 2012; 46(12): 1200-1201
[Pubmed]  [Google Scholar]
3 Seizures after spontaneous intracerebral hemorrha
Woo, K.-M. and Yang, S.-Y. and Cho, K.-T.
Journal of Korean Neurosurgical Society. 2012; 52(4): 312-319
[Pubmed]  [Google Scholar]

 

Read this article